In 1988 I had angioplasty and was given Toprol XL and Atacand Rx. Recent chemistry indicated elevated glucose and potasium and doctors decided that the Atacand was a contributing factor to now Stage 3 kidney disease. I have now eliminated Atacand and want to know if this will affect my blood pressure which has always been in the normal range. I have already begun a change of diet as i do not want to get diabetes.My recent renal sonogram indicated one kidney smaller than the other and both have cysts
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.